# SDR SWAA2016091607868

- Difficulty date: September 1, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 41,958 hours, 24,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUPPORT ZEE CORRODED BETWEEN BS 767 - 787, STRINGER 25L.  REPAIRED SUPPORT IAW SRM AND DWG.
